| Model Number |
X SERIES |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
03/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The reported malfunction was observed during review of the device history logs.However, the device was put through extensive testing including bench handling, power cycling and defib/pacer testing without duplicating the report.The processor/bridge/pace board was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed "defib disabled" and "pacer disabled" messages.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.